MathSciNet Relay Station
MathSciNet bibliographic data
MR1641105 (2000e:13004) 13A15 (13C11)
Sharp, R. Y. Injective modules and linear growth of primary decompositions. Proc. Amer. Math. Soc. 128 (2000), no. 3, 717–722.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement